Simultaneous Approximation by a New Sequence of Integral Type Based on Two Parameters

  • Ali J. Mohammad Department of Mathematics, College of Education for Pure Sciences, University of Basrah, Basrah, IRAQ
  • Amal K. Hassan Department of Mathematics, College of Since, University of Basrah, Basrah, IRAQ
Keywords: Positive and linear operators, Simultaneous approximation, Voronovskaja-type asymptotic formula, order of approximation and Korovkin’s theorem

Abstract

This paper introduces a generalization sequence of positive and linear operators of integral type based on two parameters to improve the order of approximation. First, the simultaneous approximation is studied and a Voronovskaja-type asymptotic formula is introduced. Next, an error of the estimation in the simultaneous approximation is found. Finally, a numerical example to approximate a test function and its first derivative of this function is given for some values of the parameters. 

Published
2021-05-31
How to Cite
Mohammad, A. J., & Hassan, A. K. (2021). Simultaneous Approximation by a New Sequence of Integral Type Based on Two Parameters. Iraqi Journal of Science, 62(5), 1666-1674. https://doi.org/10.24996/ijs.2021.62.5.29
Section
Mathematics

Most read articles by the same author(s)